# SDR UIEA2018072601564

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,523 hours, 18,733 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WONT START ON GROUND DID NOT TRY INFLIGHT. ACCOMPLISHED BITE OF APU AS PER FIM 49-11 FT 987, NO FAULTS FOUND. APU OPS CHECK GOOD PER AMM 49-11-00.
